# SDR SWAA2025032496792

- Difficulty date: February 16, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP AFT FACE BS 500H AND STRINGER 26L FWD CARGO COMPARTMENT 2025-139201<[01] REPLACED ANGLE - CLIP LOCATED AFT FACE BS 500H AND STRINGER 26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G AND DWG 143A7505 SHEET 109 REV-. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED ANGLE - CLIP LOCATED AFT FACE BS 500H AND STRINGER 26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G AND DWG 143A7505 SHEET 109 REV-. SEE INDIVIDUAL SIGN OFFS BELOW
